# SDR MALA954559

- Difficulty date: July 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N826MA
- Make and model: Dhav DHC8102
- Aircraft serial: 330
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 167-182
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BNA - DURING A SCHEDULED INSPECTION, MAINTENANCE FOUND CORROSION ON STR L28 BETWEEN FRAME STATION 16.0 AND FRAME STATION 182.0.  THEY REMOVED THE CORROSION IAW SRM 51-10-00, AND FABRICATED AND INSTALLED A REPAIR PART IAW SRM 53-10-21.  (X)
